# SDR COMA0360483

- Difficulty date: November 4, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 17,930 hours, 16,080 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Part number: 860D10018AB
- Part serial: 384
- Condition: Defective
- Location: Te Flaps
- Part time: 17,192 hours, 15,417 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5825 FLAP FAIL CAUTION DURING TEST AT 20 DEGREE FLAP POSITION.  REPLACED THE FECU.
